# SDR CALA2013111893023

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,374 hours, 24,616 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE
- Part serial: V10788
- Condition: Damaged
- Location: Nr 2
- Part time: 43,375 hours, 17,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FOUND EXIST GUIDE VANE OUTER PLATFORM BASE MATERIAL MISSING 1.5 X 6 INCHES WITH CRACKS EXTENDING INTO VANE SLOTS.  THREE EACH PLATFORM CRACKS IN EACH VANE SLOT. IAW AMM 72-32-88-200-010-B13 ITEM 4.9A.  ENG WILL NEED TO BE REMOVED FOR REPAIR IAW MT 71-017.  INSTALL V10015 MOVED TO ELR005 AT TIME OF ENG CHANGE.
